# SDR AC2A075789

- Difficulty date: May 7, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N826MB
- Make and model: Bolkms BO105S
- Aircraft serial: 771
- Aircraft time: 11,805 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 32005007
- Part serial: 190841
- Condition: Defective
- Location: Main Rotor
- Part time: 2 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PART IS DEFECTIVE.CAUSED HIGH RPM AUDIO TO SOUND DURING NORMAL OPERATION. REPLACED TACH/GEN
